# SDR DALA2022070904804

- Difficulty date: July 8, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBOND ON LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING OSS 305.5: 2.3IN LENGTH X 2.0IN WIDTH IN REFERENCE TO CARD 5740-01145-05D, STEP 3. CORRECTIVE ACTION: TRAILING EDGE WEDGE, LH WING OSS 305.5 : 2.3 IN. LENGTH X 2.0 IN . WIDTH WAS REPAIRED PER B757-200 S.R.M. 51-70-10-2R. (2311695)
